MathSciNet Relay Station
MathSciNet bibliographic data
MR2815739 (2012k:53051) 53C12 (53C42)
Mazzeo, Rafe; Pacard, Frank Constant curvature foliations in asymptotically hyperbolic spaces. Rev. Mat. Iberoam. 27 (2011), no. 1, 303–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement